# SDR SWIA200921508

- Difficulty date: April 20, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 30,517 hours, 43,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6206 - FORWARD FLOOR LEVEL EMERGENCY LIGHT INOP.  RESECURED LAMP.
